Near-rings with descending chain condition
Compositio Mathematica, Volume 21 (1969) no. 2, pp. 162-166.
@article{CM_1969__21_2_162_0,
     author = {Ligh, Steve},
     title = {Near-rings with descending chain condition},
     journal = {Compositio Mathematica},
     pages = {162--166},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {21},
     number = {2},
     year = {1969},
     zbl = {0179.05502},
     mrnumber = {245625},
     language = {en},
     url = {http://www.numdam.org/item/CM_1969__21_2_162_0/}
}
TY  - JOUR
AU  - Ligh, Steve
TI  - Near-rings with descending chain condition
JO  - Compositio Mathematica
PY  - 1969
DA  - 1969///
SP  - 162
EP  - 166
VL  - 21
IS  - 2
PB  - Wolters-Noordhoff Publishing
UR  - http://www.numdam.org/item/CM_1969__21_2_162_0/
UR  - https://zbmath.org/?q=an%3A0179.05502
UR  - https://www.ams.org/mathscinet-getitem?mr=245625
LA  - en
ID  - CM_1969__21_2_162_0
ER  - 
%0 Journal Article
%A Ligh, Steve
%T Near-rings with descending chain condition
%J Compositio Mathematica
%D 1969
%P 162-166
%V 21
%N 2
%I Wolters-Noordhoff Publishing
%G en
%F CM_1969__21_2_162_0
Ligh, Steve. Near-rings with descending chain condition. Compositio Mathematica, Volume 21 (1969) no. 2, pp. 162-166. http://www.numdam.org/item/CM_1969__21_2_162_0/

R. Baer [1] Inverses and zero divisors, Bull. Amer. Math. Soc. 48 (1942), 630-8. | MR | Zbl

J.C. Beidleman [2] Distributively generated near-rings with descending chain condition, Math. Zeitschr. 91 (1966), 65-69. | MR | Zbl

J.R. Clay [3] The Near-rings on a Finite Cyclic Group, Amer. Math. Monthly, 71 (1964), 47-50. | MR | Zbl

J.R. Clay and J.J. Malone, Jr. [4] The Near-rings with Identities on Certain Finite Groups, Math. Scand. 19 (1966), 146-150. | MR | Zbl

L.E. Dickson [5] On Finite Algebras, Nachr. Ges. Wiss. Göttingen, (1904), 358-393. | JFM

A. Fröhlich [6] Distributively generated near-rings (I. Ideal Theory), Proc. London Math. Soc. 8 (1958), 76-94. | MR | Zbl

H.E. Heatherly [7] Near-rings on Certain Groups (to appear).

C. Hopkins [8] Rings with minimum condition for left ideals, Annals of Math. 40 (1939), 712-730. | JFM | MR | Zbl

R.A. Jacobson [9] The Structure of Near-rings on a Group of Prime order, Amer. Math. Monthly 73 (1966), 59-61. | MR | Zbl

S. Ligh [10] On Division Near-rings, Canad. J. Math. (to appear). | MR | Zbl

J.J. Malone, Jr. [11] Near-rings with Trivial Multiplications, Amer. Math. Monthly 74 (1967), 1111-1112. | MR | Zbl

C.J. Maxson [12] On Finite Near-rings with Identity, Amer. Math. Monthly 74 (1967), 1228-1230. | MR | Zbl

B.H. Neumann [13] On the commutativity of addition, J. London Math. Soc. 15 (1940), 203-208. | JFM | MR | Zbl

H. Zassenhaus [14] Über endlich Fastkörper, Abh. Math. Sem., Univer. Hamburg, 11 (1936), 187-220. | JFM | Zbl